# SDR 02FDEA00882

- Difficulty date: November 27, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 5,007 hours, 2,662 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 2 REVERSER PRESSURIZED AT 60KTS ON TAKEOFF MSP.  ACN RELEASED FOR SERVICE PER MEL/CDL.  ENGINE NR 2 THRUST REVERSER INOP. THRUST (1 OR 2) REVERSER DEACTIVATED IN FORWARD THRUST POSITION.
